# SDR ABXA9900343

- Difficulty date: April 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46136
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 97599356
- Condition: Cracked
- Location: Bs 520
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STATION 520 AT LONGERON 34 RIGHT CRACKED.  REPAIRED IAW DC8 SRM 53-2-0.
